# SDR ABXA9800614

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46097
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101ABX1
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE, DURING GEAR UPLATCH CHECK, GEAR UNSAFE LIGHT ILLUMINATED.  PERFORMED ALTERNATE UPLATCH CHECK AND CONFIRMED TO BE LEFT MAIN GEAR UPLATCH.  RECYCLED GEAR, SAME RESULTS.  REPLACED LEFT MAIN LANDING GEAR UPLATCH SWITCH IAW DC8 MM 32-60-00.  OPS CHECKED GOOD.
